MathSciNet Relay Station
MathSciNet bibliographic data
MR1996743 60J80 (60F10)
Nagaev, S. V.; Vakhtelʹ, V. I. Limit theorems for probabilities of large deviations of a Galton-Watson process. (Russian) Diskret. Mat. 15 (2003), no. 1, 3--27; translation in Discrete Math. Appl. 13 (2003), no. 1, 1–26
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement